Skip to main content

Recent work published by Marius Junge and his collaborators at ICMAT

 2016

- HONG, Guixiang, JUNGE, Marius y PARCET, Javier, 2016. Algebraic Davis decomposition and asymmetric Doob inequalities. Comm. Math. Phys. 346, pp. 995-1019.

 

2015

- COONEY, Tom, JUNGE, Marius, PALAZUELOS, Carlos y PÉREZ-GARCÍA, David, 2015. Rank-one quantum games. Computational Complexity 24 (1), pp. 133-196.

- JUNGE, Marius y PALAZUELOS, Carlos, 2015. Channel capacities via p-summing norms. Advances in Mathematics 272, pp. 350-398.

- JUNGE, Marius, PALAZUELOS, Carlos, PARCET, Javier, PERRIN, Mathilde y RICARD, Éric, 2015. Hypercontractivity for free products. Annales scientifiques de l'École Normale Supérieure (4) 48 (4), pp. 861-889.

- JUNGE, Marius, PALAZUELOS, Carlos, PARCET, Javier, PERRIN, Mathilde, 2015. Hypercontractivity in finite-dimensional matrix algebras. Journal of Mathematical Physics 56 (2):023505, 9.

- JUNGE, Marius y ZENG, Qiang, 2015. Noncommutative martingale deviation and Poincaré type inequalities with applications. Probability Theory and Related Fields 161 (3), pp. 449-507.

- JUNGE, Marius y ZENG, Qiang, 2015. Subgaussian 1-cocycles on discrete groups. Journal of the London Mathematical Society (2) 92 (2), pp. 242-264.

 

2014

- JUNGE, Marius, MEI, Tao y PARCET, Javier, 2014. Smooth Fourier multipliers on group von Neumann algebras. Geometric and Functional Analysis 24 (6), pp. 1913-1980.

- JUNGE, Marius y PERRIN, Mathilde, 2014. Theory of Hp-spaces for continuous filtrations in von Neumann algebras. Astérisque 362, vi+134.

 

2013

- BRESLER, Yoram, JUNGE, Marius y LEE, Kiryung, 2013. Oblique pursuits for compressed sensing. IEEE Transactions on Information Theory 59 (9), pp. 6111-6141.

- COONEY, Tom, JUNGE, Marius, NAVASCUÉS, Miguel, PÉREZ-GARCÍA, David y VILLANUEVA, Ignacio, 2013. Joint system quantum descriptions arising from local quantumness. Communications in Mathematical Physics 22(2), pp. 501-513.

 

2012

- BRESLER, Yoram, JUNGE, Marius y LEE, Kiryung, 2012. Subspace methods for joint sparse recovery. IEEE Transactions on Information Theory 58 (6), pp. 3613-3641.

- JUNGE, Marius y MEI, Tao, 2012. BMO spaces associated with semigroups of operators. Mathematische Annalen 352 (3), pp. 691-743.

 

2011

- GORDON, Yehoram, JUNGE, Marius, MEYER, M .y REISNER, Shlomo, 2011. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proceedings of the American Mathematical Society 139 (8), pp. 2793-2805.

- JUNGE, Marius y LEE, Hun Hee, 2011. Q-chaos. Transactions of the American Mathematical Society 363 (19), pp. 5223-5249.

- JUNGE, Marius, NAVASCUES, Miguel, PALAZUELOS, Carlos, PÉREZ-GARCÍA, David, SCHOLZ, Volkher B. y WERNER, Reinhard F., 2011. Connes embedding problem and Tsirelson's problem. Journal of Mathematical Physics 52 (1), 012102, 12.

- JUNGE, Marius y PALAZUELOS, Carlos, 2011. Large violation of Bell inequalities with low entanglement. Communications in Mathematical Physics 306 (3), pp. 695-746.

 

2010

- JUNGE, Marius, PALAZUELOS, Carlos, PÉREZ-GARCÍA, David, VILLANUEVA, Ignacio y WOLF, Michael M., 2010. Unbounded violations of bipartite Bell inequalities via operator space theory. Communications in Mathematical Physics 300 (3), pp. 715-739.

 

Preprint

- GONZÁLEZ-PÉREZ, Adrián M., JUNGE, Marius y PARCET, Javier. Smooth Fourier multipliers in group algebras via Sobolev dimension. Ann. Sci. École Norm. Sup.

- JUNGE, Marius, MEI, Tao y PARCET, Javier. Noncommutative Riesz transforms –Dimension free bounds and Fourier multipliers. J. Eur. Math. Soc.

- JUNGE, Marius, PALAZUELOS, Carlos, PARCET, Javier y PERRIN, Mathilde. Hypercontractivity in group von Neumann algebras. Mem. Amer. Math. Soc.